The Deaths of Two Immigrant Children Could Have Been Vaccine-induced

From globalresearch.ca

(Don’t trust the ORR, the AAP, the CDC or the ACIP to tell the truth about ANY vaccine-induced or drug-induced iatrogenic disease)

he Office of Refugee Resettlement (ORR) requires that all unaccompanied alien children (UAC) be vaccinated while in ORR custody in accordance with the Advisory Committee on Immunization Practices (ACIP) catch-up schedule (see this).  The potentially lethal schedule mandated by the Centers for Disease Control (CDC) ACIP or ages 7 – 18 are acknowledged by the CDC.  

Many of these vaccines have the neurotoxic metallic adjuvant aluminum in the injected solution and some have live viruses in them, (If influenza vaccinations occur, these children will be intra-muscularly injected with the neurotoxic mercury, the second-most poisonous substance (behind plutonium) on the planet.)

An unknowable number of the vaccines can be expected to be contaminated with dangerous extraneous substances, depending on the country of origin and the sloppiness with which the vaccine batch is manufactured.

If all these vaccines are injected at one sitting (as can be expected at the ORR), some of the children will likely develop some sort of (acute and/or chronic) vaccine-induced illness, and some will certainly be so seriously poisoned that they will die.

READ MORE: Vaccines: “Just Get Your Damn Shots”

Given the bureaucratic “efficiency” (and total lack of informed consent or adherence with the Precautionary Principle) with which most children in the US (not just immigrants) are dealt with by American Academy of Pediatrics (APP) pediatricians in their offices, none of the “despised” non-white immigrants kids will have their immunization histories checked prior to the inoculation cocktails being given.

Thus unknown percentages of children who have already been fully vaccinated in their homelands will be at risk of having anaphylactic reactions from the second or third dose of a inoculum to which they had developed a mild allergic reaction (which sets them up for a more serious anaphylactic reaction when the next shot is administered).

READ MORE:

https://www.globalresearch.ca/the-deaths-of-the-two-immigrant-children-could-have-been-vaccine-induced/5664146

Advertisements

Your comments are welcomed

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s